# SDR ASAA2019032428772

- Difficulty date: March 24, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 45,926 hours, 13,652 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939
- Part serial: 02429029
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 52,395 hours, 22,278 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCP HEADING DISPLAY WINDOW IS CORRUPTED. GROUNDED - YES. REMOVED AND REPLACED MCP REF AMM 22-11-34. MODE CONTROL PANEL INSTALLATION TEST PASSED REF AMM 22-11-34-740-801.
